# SDR ASOA201101963

- Difficulty date: October 10, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT ANGLE INSIDE DOOR JUST FWD OF POWER ASSIST MOTOR CRACKED. R & R PAX DOOR SUPPORT ANGLE INSIDE DOOR JUST FWD OF POWER ASSIST PN 601R318072-1 IAW SRM 51-42-06.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
